# SDR DALA2024053105711

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 118,745 hours, 17,765 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 WE NOTICED A FAINT ODOR IN COCKPIT. BURNING SMELL. GOT L RECIRC EICAS MSG. DID QRH FOR L RECIRC AND SMOKE+FUMES, DONNED MASKS. TURNING OFF RECIRC FAN CAUSED FUMES TO DISSIPATE. CORRECTIVE ACTION: R/R LEFT RECIRC FAN AND LEFT/RIGHT RECIRC AIR FILTERS IAW B767- 300 AMM 21-25. OPS CHK GOOD. MEL CLOSED AND PLACARD REMOVED. A/C OK FOR SVC. (5324791)
